Stability of the Zero Solution of Delay Differential Equations
Matematičeskie zametki, Tome 74 (2003) no. 5, pp. 786-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2003_74_5_a14,
author = {M. Yu. Vaguina and M. M. Kipnis},
title = {Stability of the {Zero} {Solution} of {Delay} {Differential} {Equations}},
journal = {Matemati\v{c}eskie zametki},
pages = {786--789},
year = {2003},
volume = {74},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2003_74_5_a14/}
}
M. Yu. Vaguina; M. M. Kipnis. Stability of the Zero Solution of Delay Differential Equations. Matematičeskie zametki, Tome 74 (2003) no. 5, pp. 786-789. http://geodesic.mathdoc.fr/item/MZM_2003_74_5_a14/
[1] Gopalsamy K., Stability and Oscillations in Delay Differential Equations of Population Dynamics, Kluwer Academic Publishers, 1992 | MR | Zbl
[2] Elsgolts L. E., Norkin S. B., Vvedenie v teoriyu differentsialnykh uravnenii s otklonyayuschimsya argumentom, Nauka, M., 1964 | MR
[3] Myshkis A. D., Lineinye differentsialnye uravneniya s zapazdyvayuschim argumentom, Nauka, M., 1972 | MR | Zbl